Advertisement

Some criteria for uniform asymptotic equivalence of real probability distributions

  • Sadao Ikeda
Article
  • 31 Downloads

Summary

Some criteria are given for type (B) d or uniform asymptotic equivalence of real probability distributions in terms of characteristic functions and of probability density functions. This work is a contribution to the asymptotic equivalence theory which has been developed by the present author [1], [2].

Keywords

Probability Density Function Asymptotic Expansion Basic Space Preceding Lemma Wiener Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Ikeda, S. (1963). Asymptotic equivalence of probability distributions with applications to some problems of asymptotic independence,Ann. Inst. Statist. Math.,15, 87–116.MathSciNetMATHGoogle Scholar
  2. [2]
    Ikeda, S. (1968). Asymptotic equivalence of real probability distributions,Ann. Inst. Statist. Math.,20, 339–361.MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    Ikeda, S. and Matsunawa, T. (1972). On the uniform asymptotic joint normality of sample quantiles,Ann. Inst. Statist. Math.,24, 33–52.CrossRefMathSciNetMATHGoogle Scholar

Copyright information

© The Institute of Statistical Mathematics 1975

Authors and Affiliations

  • Sadao Ikeda
    • 1
  1. 1.Soka UniversityUSA

Personalised recommendations